# SDR SWAA2023013196492

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 18,798 hours, 9,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Zn 900 Lav/Galle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR STOW BRACKET LOOSE<[01] REPLACED RIVET REF SRM 51-40-02
